Spacetime symmetries for the Kerr metric

Full text for this resource is not available from the Research Repository.

Jerie, Michael, O'Connor, JER and Prince, GE (1999) Spacetime symmetries for the Kerr metric. Classical and Quantum Gravity, 16 (9). 2885 - 2887. ISSN 0264-9381

Dimensions Badge

Altmetric Badge

Additional Information

MA 24/8/15

Item type Article
DOI 10.1088/0264-9381/16/9/306
Official URL
Subjects Historical > FOR Classification > 0105 Mathematical Physics
Current > Division/Research > Centre of Policy Studies (CoPS)
Keywords Kerr vacuum; geometry
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login